D. Bai and Y. Xu, Periodic solutions of first order functional differential equations with periodic
deviations, Comp. Math. Appl. 53(2007), 1361–1366.
 S. Cheng, G. Zhang, Existence of positive periodic solutions for non-autonomous functional
differential equations, Electron. J. Differrential Equations 59 (2001), 1–8.
 K. Gopalsamy, Stability and oscillation in delay differential equations of population dynamics,
Kluwer Academic Press, Boston, 1992.
 K. Gopalsamy, S. I. Trofimchuk, Almost periodic solutions of Lasota-Wazewska type delay
differential equations, J. Math. Anal. Appl. 237 (1999), 106–123.
 K. Gopalsamy and P. Weng, Global attractivity and level crossing in model of Hematopoiesis,
Bull. Inst. Math. Acad. Sinica 22 (1994), 341–360.
 J. R. Graef, C. Qian and P. W. Spikes, Oscillation and global attractivity in a periodic delay
equation, Canad. Math. Bull. 38 (3) (1996), 275–283.
 W. S. C. Gurney, S. P. Blathe and R. M. Nishet, Nicholson’s blowflies revisited, Nature 287
 D. Jiang, J. Wei, B. Jhang, Positive periodic solutions of functional differential equations and
populations models, Electron. J. Differential Equations 71(2002), 1-13.
 W. Joseph, H. So, J. Wu and X. Zhous, Structured population on two patches: modelling
desparel and delay, J. Math. Biology 43 (2001), 37–51.
 W. Joseph, H. So and J. Yu, Global attractivity and uniform stability in Nicholson’s blowflies,
Differential Equations Dynam. Systems 1 (1994), 11–18.
 Y. Kuang, Delay differential equations with applications in population dynamics, Academic
Press, New York, 1993.
 R. W. Leggett, L. R. Williams, Multiple positive fixed points of nonlinear operators on ordered
Banach spaces, Indiana Univ.Math.J. 28 (1979), 673–688.
 B. S. Lalli and B. G. Ghang, On a periodic delay population model, Quart. Appl. Math. LII
 Y. Li, Existence and global attractivity of positive periodic solutions of a class of delay differential
equations, Science in China (Series) 41 (3) (1998), 273–284.
 J. Lio and J. Yu, Global asymptotic stability of nonautonomous mathematical ecological equations
with distributed deviating arguments (in chinese), Acta.Math. Sinica 41 (1998), 1273–
 Y. Luo, W. Wang and J. Shen, Existence of positive periodic solutions for two kinds of neutral
functional differential equations, To appear in Appl. Math. Lett.
 A. J. Nicholsons, The balance of animal population, J.Animal Ecology 2 (1993), 132–178.
 Seshadev Padhi and Shilpee Srivastava, Multiple periodic solutions for nonlinear first order
functional differential equations with applications to population dynamics, Appl. Math. Comput.
 F. Xiang and Y. Rang, On the Lasota-Wazewska model with piecewise constant arguments,
Acta. Math. Scientia 26B (2) (2006), 371–378.
 H. Wang, Positive periodic solutions for functioanl differential equations, J.Differential Equations
202 (2004), 354–366.
 A. Wan, D. Jiang, Existence of positive periodic solutions for functional differential equations,
Kyushu J.Math. 56 (2002), 193–202.
 A. Wan, D. Jiang, A new existence theory for positive periodic solutions to functional differential
equations, Comp. Math. Appl. 47 (2004), 1257–1262.
 M. Wazewska-Czyzewska and A. Lasota, Mathematical problems of the dyanamics of red blood
cells systems, Ann. Polish Math. Soc. Series III, Appl. Math. 17 (1988), 23–40.
 P. Weng, M. Liang, The existence and behaviour of periodic solutions of Hematopoiesis model,
Math. Appl. 4 (1995), 434–439.
 G. Zhang, S. Cheng, Positive periodic solutions of nonautonomuos functioanal differential
equations depending on a parameter, Abstract Appl. Anal. 7 (2002), 279–286.
 W. Zhang, D. Zhu, P. Bi, Existence of periodic solutions of a scalar functional differential
equations via a fixed point theorem, Math. Comput. Modelling 46 (2007), 718–729.